OK! Last week I posted that I have finally come to accept that I have this disease and I have been trying to have a change in my thinking which has really been working well for me. Today I got a call from the Austin GI doctor's nurse about
my colonoscopy. She said there was no signs of Crohn's in my colon and that I could taper off the pred. That he wanted to see me in a month if I needed pain meds see my PCP and have a colonoscopy every 10 years. I hung up going WHAT? After thinking about
it for a half hour I got the distinct impression they were telling me there was nothing wrong with me. I had told them since I went that my pain was more around the umbilical area and upper R and L quad. So after thinking about
it my understanding is that Crohn's can affect any part of the digestive system and just because it is not found in one part does not mean that it is not in another part. Please if this is wrong let me know. So anyway I called backed and asked them about
that thinking and they said that is why the doctor wants to see me in a month to talk about
that. I asked could it not be in my small intestine or stomach? Thinking that the asacol which is made for the colon might not do it's job higher up. Then I also questioned why when they took me off the Librax the cramps came back. I saw a doc here in Temple who I told the doc gave us the impression that the colonoscopy looked good and that would be a sign that the asacol was working and that increasing the imuran might help with other
locations. So I don't know what to think. Maybe it was C-diff and the meds are keeping me feeling bad. I just don't know what to think! I know I have not been able to get off the pred since May cause once it gets down to 10mg/day I get d back but could that just be a side effect of coming off of it and will go away. I would love to get off all this stuff and go back to being normal. I need to know what you experienced people think. Can it be affecting my small intestine or stomach without affecting my colon at the same time? Could I try getting off all the meds without putting myself in danger to see what happens? PLEASE LET ME KNOW WHAT YOU THINK!!!!!
Thanks in advance.